# SDR O2GA2018101771501

- Difficulty date: October 13, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N715TX
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 15,322 hours, 9,520 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 604071
- Condition: Intermittent
- Location: Lt Mlg
- Part time: 15,322 hours, 9,520 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR UNSAFE INDICATION. EMERGENCY DECLARED AND FLY BY TOWER CONFIRMED GEAR EXTENDED. MAINTENANCE REPLACED THE LEFT MAIN GEAR DOWNLOCK SWITCH. GROUND OPERATION GOOD AND A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.
